# SDR ASAA0752255

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 1,136 hours, 383 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Condition: Intermittent
- Location: Wx Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH WX SELECTED WEATHER RADAR DISPLAYS RETURN ON LEFT SIDE OF SCREEN WITH GREATER INTENSITY THAN ON RIGHT SIDE AS IF THE ANTENNA IS TILTED TO LEFT.  ALSO TWO GHOST RETURNS ABOUT 2 MILES LEFT AND RIGHT AHEAD OF ACFT POSTION.  ALL GAIN LEVELS.  ACCOMPLISHED WXR SYSTEM OPERATIONAL TEST NO DISCREPANCIES.  ACCOMPLISHED FIM 34 43 TASK 814, NO FAULTS.  REPLACED WXR ANTENNA ASSY PRECAUTIONARY.
